Doctors Lounge - Pulmonology AnswersBack to Pulmonology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/19/2017.
Forum Name: Asthma
Question: asthma and prednisone withdrawl
|SVAILS182 - Wed Feb 15, 2006 8:33 pm||
my mom is in the hospital with prednisone withdrawal.she is also having a little bit of hypogycemic symptoms with it.crying out loud,delusions.because of the stress of this i am now dealing with alot of anxiety.what can i do to help her calm down? what can i do to help myself calm down before i have an asthma attack?my mom is 53 years old.and is also a diabetic.will a c pap help the situation?
|Theresa Jones, RN - Wed Jul 26, 2006 7:56 am||
When medication related side effects occur, regarding for instance steroids (steroid induced psychosis), symptoms may take a little time to subside. A C-Pap is used in conditions, ie, sleep apnea, and will have no effect on alleviating symptoms not related to the sleep apnea itself. I hope both you and your mom are doing well.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.